# SDR SWAA2021080591791

- Difficulty date: July 6, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N561WN
- Make and model: Boeing 737-73V
- Aircraft serial: 32417
- Aircraft time: 53,697 hours, 34,618 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN WET AREA FLOOR PANEL 221FF TOP SURFACE LAYERS DELAMINATED ; / [01] MEASUREMENTS; [02] CLEANED AND PREPARED PANEL 221FF FOR REPAIR AS PER B737 SRM 53-00-50-2R-1; [03] OK TO INSTALL VERIFIED STEPS ONE AND TWO; [04] REPAIRED AT PANEL 221FF AS PER B737-700 SRM 53-00-50-2R-11; [05] VERIFIED STEP 4; [06] CORRECTION OF REFERENCE IN STEP 2: CLEANED AND PREPARED PANEL 221FF FOR REPAIR AS PER B737 SRM 53-00-50-2R-11.; [07] CLEANED AND REPAIRED AT PANEL 221 FF AS PER B 737- 700 SRM 53-00-50 -2R-11 MATERIAL USED PO 1714421; [08] VERIFIED STEP 6 AND STEP 7; [09] RII STEP 7
